. I took plan b 3 hours after having unprotected sex essentially and I got a very light period around the time I was expecting it to come and it ended in brownish blood. but now I'm having cramps like I'm about to get it again. I'm a worried that it was not really my period and that I could be pregnant. I'm really stressed out about it and I'm gonna take a test tomorrow morning. and just would Like to know if this has happened to anyone else and if it is safe to continue taking my regular birth control pills. Thanks.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for sharing your question.
Because you took the emergency contraception 3 hour after unprotected sex, you are well within the 72 window of time for it to be effective.
The symptoms you are experiencing are normal side effects from taking such a high dose of hormones. Your menstrual cycle might continue to be irregular for at least another month so.
I hope this helps.
Be well,June 1, 2016 - 9:16pm